# SDR AALA202110195369

- Difficulty date: October 18, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N583UW
- Make and model: Airbus A321-231
- Aircraft serial: 6181
- Aircraft time: 23,675 hours, 9,322 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ON DESCENT AIRCRAFT WAS UNABLE TO FOLLOW RNAV ALTITUDE THOUGH ALL 3 ALTIMETERS APPEARED TO READ CORRECTLY. WE GOT THE MESSAGE TO SWITCH FROM STANDARD ALTIMETER TO LOCAL ALTIMETER AT 23000 FEET INSTEAD OF 18000. AT 5000 FEET WE GET ECAM CAB PR SAFETY VALVE OPEN AND LO DIFF PRESSURE WARNINGS DP WAS -0.3, VS -150, CAB ALT 4600 SAFETY VALVE SHOWED OPEN ON PRESSURE PAGE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
